# SDR MWEA020393

- Difficulty date: June 4, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 72,489 hours, 61,354 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591142851
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT LONGERON 21 LEFT HAS LIGHT CORROSION UNDER BOTTOM FLANGE AT STATION 1080.  REMOVED AND REPLACED LONGERON SECTION.
